# SDR 2007UALA03648

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 40,629 hours, 4,988 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROWS 38 ABC, 43 ABC & 58 ABC ARE INOPERATIVE.   10-11-07   RELAMPED EMERGENCY LIGHT AT ALL SEAT POSITIONS. ALL OP CHECKED NORMALLY.
